Can someone explain what specifically causes steroid acne? Many say its due to DHT and not estrogen. But I’ve dan compounds before that raise DHT by a lot and never had acne issues, but I do always get acne whenever I run aromatizing compounds.
I can’t wrap my head around it, me and my mate are running the exact same compound from the same brand, I literally just run 200 test/deca and my skin just erupts with acne, he is running 4 times the dose 800/800 and has 0 acne. I know that it depends per person but WHAT is the reason for this, it’s so frustrating.
When I ran just very low test stacked with Tren, or anadrol, winstrol, I never had acne, but other people claim to get acne on those as well? It doesn’t make any sense.
I seriously would like an in depth explanation on this because I just don’t get it, it’s so random, it seriously is bugging me. How can certain people run grams of gear and have 0 acne, while others get acne on just TRT, what exactly can be the reason for this.